It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





I have severe drug induced HAIR LOSS.....

I have severe drug induced HAIR LOSS.....

[ Back to Messages ]

Message

Posted by MARIANNA on October 16, 2000 at 20:14:27:

This is due to the drug accutane. It is a side effect that can linger afterwards. I've been off it 10 months now. I'm losing hair in the front top and sides. It really sux!! I've been to the best doctors. I really don't feel they know much about the drug anyway or what they are talking about. Hopefully I won't go partially bald in the meantime. It is getting thinner and thinner. Weird huh? Anyway the reason why I'm writting is too kind of blow off steam. Also to see if anyone else has experienced this as well. I'm really woriied because my mom is noticeably thinner but she is older and going through menopause and I thought that may be normal. Does anyone know. I'm really not looking forward to going bald. I'm only 22yrs. Oh well only time will tell--marianna


Follow Ups




All times are GMT -7. The time now is 04:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!